# SDR DXTA200601762

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 5,361 hours, 3,384 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228441003
- Part serial: 1420
- Condition: Intermittent
- Location: Wx System
- Part time: 28 hours, 14 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

WEATHER RADAR INTERMITTENT; WX FAULT MESSAGE APPEARS ON BOTH MFD'S AFTER SEVERAL MINUTES OF OF CONITINIOUS OPERATION , TILT CONTROLS APPEARED NOT TO WORK, DISPLAYS SHOWED WHAT APPEARED TO BE GROUND CLUTTER REGARDLESS OF TILT ANGLE SELECTED. T/S TO REMOVED AND REPLACED RADAR TO INSTALLED OVERHAULED UNIT OPERATIONAL CHECKS GOOD IAW MM 34-400.
